BENYLIN DAY & NIGHT TABS

BENYLIN DAY & NIGHT TABS

Regular price€9,90
/
Tax included.

  • In stock, ready to ship
  • Inventory on the way
Details

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.
BENYLIN DAY & NIGHT TREATMENT

Relieves pain associated with colds and flu
Helps clear head & nose
Relieves aches & pains
Reduces Temperature
Clears catarrh, and so aids restful sleep.

Pack contains 4 Day and Night Treatments

24 Hour Cold & Flu Relief
Contains

Day Tablet: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg

Night Tablet: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg

Other ingredients are: Day Tablets: Pregelatinised maize starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, croscarmellose sodium and magnesium stearate. Night Tablets: Microcrystalline cellulose, maize starch, sodium starch glycollate, pregelatinised maize starch, hydroxypropylcellulose, croscarmellose sodium, stearic acid, magnesium stearate and are coated with methylcellulose (methocel E5), Opaspray M-1F-4315B containing indigo carmine (E132), titanium dioxide (E171) and propylene glycol.
Dosage - take with a glass of water.

Day - Time Adult Dosage:

One white tablet to be taken in the morning, at mid-day and in the afternoon.
Do not take the night-time tablet during the day.

Night - Time Adult Dosage:

One blue tablet to be taken at night.
Benylin Day & Night is not suitable for children under 12 years.
Do not take more than three daytime (white) tablets and one nighttime (blue) tablets per day.

Important

Not to be taken during pregnancy
Please read instructions and dosage before taking the tablets.
If symptoms persist consult your doctor. If you are already taking medication, or are under a doctors care, consult before using.
Prolonged use except under medical supervision may be harmful.

Warning

Day time & Night time tablets - Do not exceed the stated dose. Immediate medical advice should be sought in the even of overdosage, even if you feel well.
Please read the enclosed leaflet carefully.
Night Time Tablets Only - May cause drowsiness, if affected do not drive or operate machinery. Avoid alcoholic drink.
CONTAINS PARACETAMOL - Do not take with any other paracetamol containing preparations.

Please Note

This item is a medicine and for safety reasons our Docklands Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +35319089308  or email info@docklandspharmacy.ie and we will have a pharmacist call you as soon as possible.

Free Click & Collect

We offer a FREE click and collect service through our retail store:

O'Casey's Pharmacy,
Unit 2, Block 2,
Island Key,
EastWall,
Dublin,
D03 E6C3

Telephone: +353 1 908 9308

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

You may also like


Recently viewed